# SDR YENA200812190130

- Difficulty date: December 18, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 32,916 hours, 12,461 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079001AA
- Part serial: 0151613
- Condition: Failed
- Location: Cabin Pressure
- Part time: 30,568 hours, 11,326 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 1729, JFK-SDQ, RETURNED TO JFK, PRESSURIZATION-V/S VARIABLE FROM -1250 TO +1250 FPM IN SYS 1 & SYS 2 AS WELL AS MANUAL-OUTFLOW VALVE FLUCTUATED IN CLIMB CRUISE AND DESCENT.  V/S STABILIZED AFTER LEVELING AT 10,000. R&R OUTFLOW VALVE (10HL).  ACCOMPLISHED IAW AMM 21-51-04, OPS CHECK OK, IN MAN & AUTO MODE.
